Jump to content
Important Survey - Please Participate ×

Palpitations


[Da...]

Recommended Posts

I've always had palpitations to some degree and I've been on propranolol for a long time. But lately they're extreme - like keeping me awake. They seem to get worse, stronger and more frequent, when I lay down and even upping my dose to three times a day of propranolol isn't touching them.

 

Anyone have these and have a way to settle them down? Should I do a dose of propranolol in the AM and double dose at bedtime?  Any suggestions are appreciated.

Link to comment
Share on other sites

Advice about changes in dosing are best run past the doctor... it would be good to let him know your palpitations are worse.  Palpitations are rampant in withdrawal for most of us, but if you're on medication for them already I'd run this past the doc.

:thumbsup:

Link to comment
Share on other sites

I have had palpitations since the end of September 2016, when I went straight from 2 mg xanax /day over to 30 mg valium/day.

It's terrible when I wake up and during the day until about 7 pm. Scary feeling. I don't take anything for it since my doctor say it's anxiety  ::)

No it's not anxiety it's my wd.

Now when I had to make a big cut from 30 mg valium to 15 mg my palpation making me really tired.

The only thing that helps me is walking around. When I sit down it get worse.

That and the constant ringing in my ears....part of me since late September.

 

 

 

Link to comment
Share on other sites

Third vote for asking your doctor.  You don't want to mess around too much with the heart meds.  When I lay down I always have something going, fan, tv, etc.  I had to go on a beta blocker for wds and they keep the heart from racing, but sometimes although its beating slow enough it seems to beat HARD

I prop some pillows under to raise my head and watch some tv to distract myself.  I have been sleeping through the whole Star Wars series

Link to comment
Share on other sites

×
×
  • Create New...